# SDR AALA201801049001

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 50,183 hours, 20,858 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE, ALTITUDE FLIGHT LEVEL 340 WITH CROSSFEED, CLOSED CENTER PUMPS ON MAIN TANK PUMPS. ON LEFT MAIN TANK QUANITTY WAS ABOVE WITH IMBALANCE INDICATION, LEFT MAIN TANK WAS 1,200 LBS. LESS THAN RIGHT MAIN TANK. OUR TIME FUEL CHECKS WERE LOW, UP TO 1600 LBS LOWER THAN OUR LIGHT PLAN. AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED TO MIA. ON FINAL APPROACH INTO MIA ALL FUEL QUANTITY ALERT INDICATIONS WENT BACK TO NORMAL. REMOVED AND REPLACED ENGINE CROSSFEED VALVE PER 28-22-21. OPERATIONS CHECK GOOD. PER 22-22-21-710 ACCOMPLISHED BITE CHECK OF FQIS - NO CURRENT FAULTS NO LAST LEG FAULTS, AND SUMPED MAIN TANKS - NO WATER.  AIRCRAFT WAS GROUNDED.
